MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO MODEL M; MOD.ROTATIONKNEE, TIBIAL COMP.,SMALL, NEUTRAL

WALDEMAR LINK GMBH & CO. KG ENDO MODEL M; MOD.ROTATIONKNEE, TIBIAL COMP.,SMALL, NEUTRAL
Model Number 15-2814/02
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Notified by t.A.That on (b)(6) 2024, dr.D.Was performing a revision using the endo w hinge system and 2 lots of tibial augments were opened and each had a screw that would not disengage.Cement was then used to set the augment in place.On part 15-2814/02 lot 230619/2153, only the lateral screw could be removed.On part 15-2814/02 lot 230703/1306 , only the medial screw could be removed.It was also noted that the screws that were removed were very difficult to get out, and a 2.5 screwdriver was broken in the process.Lot 230703/1306 was cemented into place.Waiting information on return of lot 230619/2153.Correction 2024-08-21:initial pn / lot number information received was inaccurate.I have received the complaint sample and it is lot 230703/1306, so lot 230619/2153 is the part that has been implanted, which was verified by the representative.Complaint sample will be shipped for investigation.[customer].
 
Additional Manufacturer Narrative
This is the final supplemental report.The complaint is closed.
 
Event or Problem Description
Notified by (b)(6).That on (b)(6) 2024, dr.(b)(6).Was performing a revision using the endo w hinge system and 2 lots of tibial augments were opened and each had a screw that would not disengage.Cement was then used to set the augment in place.On part 15-2814/02 lot 230619/2153, only the lateral screw could be removed.On part 15-2814/02 lot 230703/1306, only the medial screw could be removed.It was also noted that the screws that were removed were very difficult to get out, and a 2.5 screwdriver was broken in the process.Lot 230703/1306 was cemented into place.Waiting information on return of lot 230619/2153.Correction 2024-08-21: initial pn / lot number information received was inaccurate.I have received the complaint sample and it is lot 230703/1306, so lot 230619/2153 is the part that has been implanted, which was verified by the representative.Complaint sample will be shipped for investigation.[customer].

Brand Name
ENDO MODEL M
Common Device Name
MOD.ROTATIONKNEE, TIBIAL COMP.,SMALL, NEUTRAL
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key20189657
Report Number3004371426-2024-00061
Device Sequence Number15461862
Product Code KRO
UDI-Device Identifier04026575316281
UDI-Public04026575316281
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number15-2814/02
Device Catalogue Number15-2814/02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale